- -

Continuous isomorphisms onto separable groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Continuous isomorphisms onto separable groups

Show full item record

Morales López, LF. (2012). Continuous isomorphisms onto separable groups. Applied General Topology. 13(2):135-150. doi:10.4995/agt.2012.1625.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87282

Files in this item

Item Metadata

Title: Continuous isomorphisms onto separable groups
Author:
Issued date:
Abstract:
[EN] A condensation is a one-to-one continuous function onto. We give sufficient conditions for a Tychonoff space to admit a condensation onto a separable dense subspace of the Tychonoff cube Ic and discuss the differences ...[+]
Subjects: Condensation , Continuous isomorphism , Separable groups , Subtopology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1625
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1625
Type: Artículo

This item appears in the following Collection(s)

Show full item record